Keyword : fuzzy random variable

A Possibilistic and Stochastic Programming Approach to Fuzzy Random MST Problems
Hideki KATAGIRI El Bekkaye MERMRI Masatoshi SAKAWA Kosuke KATO Ichiro NISHIZAKI 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2005/08/01
Vol. E88-D  No. 8 ; pp. 1912-1919
Type of Manuscript:  Special Section PAPER (Special Section on Recent Advances in Circuits and Systems--Part 2)
Category: Neural Networks and Fuzzy Systems
fuzzy random variableminimum spanning tree problempossibility theoryexpectation optimization modelpolynomial-time algorithm
 Summary | Full Text:PDF(283.7KB)